MAUDE Adverse Event Report: CARDINAL HEALTH KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720858E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Anxiety (2328)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that when they removed the tube after the parent reported a blockage, it was noted that the entire weighted area of the nasogastric tube was missing.The tube had been in situ for 3 weeks.The 2.5 years old patient required admission and multiple x-rays to try to find missing component.There was a high degree of anxiety for the parents and child.Per additional information received, the weighted tip was not located in the patient's body.It is believed to have been passed by the infant but was not noticed by the parents.As previously reported, scans were performed to locate the missing weighted tip but produced a negative result.
 
Additional Manufacturer Narrative
The following sections were corrected or completed: brand name: kangaroo.Manufacturer name: cardinal health 200, inc.Unique identifier (udi) #:(b)(4).Pma/510(k)number: k833621 labeled for single use: yes.Investigation summary: decontaminated samples were received at the plant for the investigation.The device history record for the possible lots were reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual and functional evaluation of the samples, the reported issue was confirmed; a ruptured tube was found in 1 of the samples.A root cause analysis indicated that this occurred during our manufacturing process.
 
Additional Manufacturer Narrative
Investigation summary: decontaminated samples were received at the plant for the investigation.The device history record for the possible lots were reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual and functional evaluation of the samples, the reported issue was confirmed; a ruptured tube was found in 1 of the samples.A root cause was unable to be determined at this time.Corrected investigation summary.From: decontaminated samples were received at the plant for the investigation.The device history record for the possible lots were reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual and functional evaluation of the samples, the reported issue was confirmed; a ruptured tube was found in 1 of the samples.A root cause analysis indicated that this occurred during our manufacturing process.To: decontaminated samples were received at the plant for the investigation.The device history record for the possible lots were reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual and functional evaluation of the samples, the reported issue was confirmed; a ruptured tube was found in 1 of the samples.A root cause was unable to be determined at this time.Corrected h6 evaluation codes: from: 125, to: 180.From: 25, to: 4315.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19519550
Report Number9612030-2024-00085
Device Sequence Number6080936
Product Code KNT
UDI-Device Identifier10884521582972
UDI-Public(01)10884521582972
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720858E
Device Catalogue Number8884720858E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date08/26/2024
08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown